MathSciNet Relay Station
MathSciNet bibliographic data
MR2888095 47H10
Lakzian, Hossein; Samet, Bessem Fixed points for $(\psi,\phi)$-weakly contractive mappings in generalized metric spaces. Appl. Math. Lett. 25 (2012), no. 5, 902–906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement